Certain subclasses of analytic functions associated with Mittag–Leffler-type Poisson distribution series

Abstract

The purpose of the present paper is to obtain some sufficient conditions for Mittag–Leffler-type Poisson distribution series which belongs to the classes \(\mathcal {G}(\lambda ,\; \delta )\) and \(\mathcal {K}(\lambda ,\; \delta )\).

This is a preview of subscription content, access via your institution.

References

  1. 1.

    Ahmad, M.S., Menmood, Q., Nazeer, W., Haq, A.U.: An application of a hypergeometric distribution series on certain analytic functions. Sci. Int. (Lahore) 27, 2989–2992 (2015)

    Google Scholar 

  2. 2.

    Altınkaya, Ş., Yalçın, S.: Poisson distribution series for analytic univalent functions. Complex Anal. Oper. Theory 12(5), 1315–1319 (2018)

    MathSciNet  MATH  Google Scholar 

  3. 3.

    Bajpai, D.: A study of univalent functions associated with distortion series and \(q-\) calculus, M.Phil., dissertation, CSJM Univerity, Kanpur, India (2016)

  4. 4.

    Dixit, K.K., Pal, S.K.: On a class of univalent functions related to complex order. Indian J. Pure Appl. Math. 26(9), 884–896 (1995)

    MathSciNet  MATH  Google Scholar 

  5. 5.

    El Deeb, S.M., Bulboaca, T., Dziok, J.: Pascal distribution series connected with certain subclasses of univalent functions. Kyungpook Math. J. 59(2), 301–314 (2019)

    MathSciNet  MATH  Google Scholar 

  6. 6.

    Frasin, B.A.: On certain subclasses of analytic functions associated with Poisson distribution series. Acta Univ. Sapientiae Math. 11(1), 78–86 (2019)

    MathSciNet  MATH  Google Scholar 

  7. 7.

    Kamal, A., Yassen, T.I.: Lacunary series expansions in hyperholomorphic \(F_{G}^{\alpha } (p,\; q,\; s)\) spaces. Open J. Math. Sci. 3, 322–330 (2019)

    Google Scholar 

  8. 8.

    Magesh, N., Porwal, S., Abirami, C.: Starlike and convex properties for Poisson distribution series. Stud. Univ. Babeş-Bolyai Math. 63(1), 71–78 (2018)

    MathSciNet  MATH  Google Scholar 

  9. 9.

    Nazeer, W., Mehmood, Q., Kang, S.M., Haq, A.U.: An application of binomial distribution series on certain analytic functions. J. Comput. Anal. Appl. 26(1), 11–17 (2019)

    MathSciNet  Google Scholar 

  10. 10.

    Okereke, E.W.: Exponentiated transmuted lindley distribution with applications. Open J. Math. Anal. 3(2), 1–18 (2019)

    Google Scholar 

  11. 11.

    Porwal, S.: An application of a Poisson distribution series on certain analytic functions. J. Complex Anal. 2014, Art. ID 984135, 3

  12. 12.

    Porwal, S.: An application of certain convolution operator involving Poisson distribution series. Asian-Eur. J. Math., 9(4), 1650085, 8 (2016)

  13. 13.

    Porwal, S.: Generalized distribution and its geometric properties associated with univalent functions. J. Complex Anal. Art. ID 8654506, 5 (2018)

  14. 14.

    Porwal, S.: Starlike and convex type probability distribution. Afr. Mat. 30(7–8), 1049–1066 (2019)

    MathSciNet  MATH  Google Scholar 

  15. 15.

    Porwal, S., Ahmad, M.: An application of hypergeometric distribution type series on certain analytic functions. Thai J. Math. (2019)(Article in press)

  16. 16.

    Porwal, S., Dixit, K.K.: On Mittag–Leffler type Poisson distribution. Afr. Math 28(1–2), 29–34 (2017)

    MathSciNet  MATH  Google Scholar 

  17. 17.

    Porwal, S., Kumar, S.: Confluent hypergeometric distribution and its applications on certain classes of univalent functions. Afr. Math. 28(1–2), 1–8 (2017)

    MathSciNet  MATH  Google Scholar 

  18. 18.

    Thulasiram, T., Suchithra, K., Sudharsan, T.V., Murugusundaramoorthy, G.: Some inclusion results associated with certain subclass of analytic functions inolving Hohlov operator. Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Mat. RACSAM 108(2), 711–720 (2014)

    MathSciNet  MATH  Google Scholar 

  19. 19.

    Saiguran, M., Ring, A., Ibrahim, A.: Evaluation of Markov chains to describe movements on tiling. Open J. Math. Sci. 3, 358–381 (2019)

    Google Scholar 

  20. 20.

    Sambo, B., Meller, G.B.: On certain subclasses of \(p-\)valent functions with negative coefficients defined by a generalized differential operator. Open J. Math. Anal. 3(2), 32–41 (2019)

    Google Scholar 

Download references

Acknowledgements

The authors would like to thank the referee for his insightful suggestions to improve the paper in current form.

Author information

Affiliations

Authors

Corresponding author

Correspondence to Saurabh Porwal.

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Porwal, S., Magesh, N. & Abirami, C. Certain subclasses of analytic functions associated with Mittag–Leffler-type Poisson distribution series. Bol. Soc. Mat. Mex. 26, 1035–1043 (2020). https://doi.org/10.1007/s40590-020-00288-x

Download citation

Keywords

  • Analytic functions
  • Univalent functions
  • Mittag–Leffler-type Poisson distribution

Mathematics Subject Classification

  • 30C45